# SDR AT0000458

- Difficulty date: September 19, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CENTER TANK LOWER SKIN AT BS 617 RBL 16 - RBL 27 STRINGER 22 CORRODED.  REMOVED CORROSION IAW REO-L00272.
